Lancaster EPrints

Nonlinear equilibrium correction in U.S. real money balances, 1869 - 1997

Taylor, M P and Peel, D and Sarno, L (2003) Nonlinear equilibrium correction in U.S. real money balances, 1869 - 1997. Journal of Money, Credit and Banking, 35 (5). pp. 787-799. ISSN 0022-2879

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Money, Credit and Banking
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 44103
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:10
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:57
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44103

Actions (login required)

View Item